# SDR CALA2023042101196

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 88,510 hours, 19,083 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: 15372
- Condition: Damaged
- Location: Overhead Bin 11a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON RELOCATION OF THE OVERHEAD BIN DIVIDER FOUND THAT THE LIFE RAFT LOCATED IN OVERHEAD BIN AT 11ABC AREA TO BE UNRAVELED AT THE SURROUNDING SEAM. SUPPORT TASK NSA EMX N/R 00153. REMOVED AND REPLACED LIFE RAFT IN OVERHEAD BIN OFF P/N 63800-103 OFF S/N L5372 ON P/N 63800-103 ON S/N L5661 IAW B757-200 AMM 25-64-00. DATA WAS TRANSCRIBED FROM NSA EMX NR 00153, AND HANGAR NR 7002979, WORK ACCOMPLISHED
